# SDR AALA202107198405

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,127 hours, 34,369 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Check Valve
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYDRAULIC YELLOW RESERVOIR LOW LEVEL. DIVERTED TO JFK AND DECLARED EMERGENCY. NORMAL LANDING AND BRAKING. NORMAL SMOOTH LANDING. REPLACED CHECK VALVE (AALA202107188405) ON YELLOW HYDRAULIC HIGH PRESSURE MANIFOLD IAW AMM 29-24-21. REPLACED HP MANIFOLD TEE FITTING (AALA202107197673) IAW AMM 29-13-14.
